# SDR 2007UALA02317

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 45,971 hours, 5,573 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF NR 4 HYDRAULIC SYSTEM PRESSURE.  NORMAL LANDING AND TAXI TO GATE.   [07-27-07]   AFTER EXTENSIVE TROUBLE-SHOOTING, REPLACED NR 4 HYDRAULIC QUANTITY TRANSMITTER, PER FIM 29-30. SERVICED HYD TO FULL.  AIRCRAFT RETURNED TO SERVICE.
